5 doctors weighed in:
I've been off the Depo-Provera since december and I've had irregular periods and my period is dark brown and like thick brown mucus sometimes. Is that normal?
5 doctors weighed in

Dr. Dennis Higginbotham
Obstetrics & Gynecology
4 doctors agree
In brief: Yes
It can take up to 18 months to resume normal cycles after using depo-provera.

In brief: Yes
It can take up to 18 months to resume normal cycles after using depo-provera.
Dr. Dennis Higginbotham
Dr. Dennis Higginbotham
Thank
Dr. Valentin Drezaliu
Obstetrics & Gynecology
In brief: Depoprovera
What you describe is typical for deposhot.
Irregular vaginal bleeding, different amount, brownish discharge, sometimes bright red. If you dont have other symptoms( pain, discomfort) it relates just to the medication you are taking.

In brief: Depoprovera
What you describe is typical for deposhot.
Irregular vaginal bleeding, different amount, brownish discharge, sometimes bright red. If you dont have other symptoms( pain, discomfort) it relates just to the medication you are taking.
Dr. Valentin Drezaliu
Dr. Valentin Drezaliu
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors